HCG Side Effect: Anxiety/Constant Alertness

Started HCG 250iu x3 per week. Attempting to sort out some sexual side effects I get with even moderate doses of T so I can actually up my dosage of test to a therapeutic level without losing my dick. Also to get my sperm back and my balls to drop back down and stop looking like a 12 year olds.

Anyhoo, I’m 2 pins in and feel like I’ve had 10 cups of coffee. It is unpleasant. In a constant state of worry/alertness sort of way. Will this bullshit subside with time or am I fucked for this treatment option as well?

How can the simple restart of natural ball production cause anxiety?

patience. Let it settle. Protocol changes can be unpleasant.

I read somewhere that HCG can affect the thyroid. Maybe it’s sorta keeping you amped up?

Yessir, I’ll give it a good go. If it hangs on for as long as reasonable.

Christ, that would explain a lot. My thyroid has been borderline hyper my whole life.

I started having similar issues after 2-3 months on HCG after being on T only for about a year. I eventually guess I just got used to the HCG and the issue calmed down. There were times I lowered or skipped a dose of HCG though when I felt anxious already, just to help avoid it. I can’t be 100% sure HCG caused it, but it’s the only thing that changed around the time I started having issues and I had been on the same dose of T for 6+ months at that point I think. I actually had a panic attack from it. I do not recommend repeating my experience.

That’s a wait for sure, you’d think your system would get used to it by the 2 month mark.

I seem to react very quickly to medications. Being wired began the night I started HCG. Not out of the ordinary for me, the day I started TRT was also a noticeable increase in energy within a few hours.

I was thinking maybe since I was on TRT for a year prior and obviously pretty shut down at that point… I always wondered if it took a month or two or whatever before my natural production got going again, which then caused the anxiety issues. I don’t really have another explanation and can’t 100% for sure say it was the HCG, but I went from being super laid back about anything to waking up having full blown panic attacks over nothing

If that is the only change you made to your protocol then it’s mostly likely the HCG. I would give it 30 days and see if things go back to normal. I also started in 250iu 3x weekly, but experienced a lot of acne so I cut it down to 100iu 3x weekly and this cleared my acne. Balls are back to normal and big improvement in sensation during sex. No side affects. HCG is definitely one of those things where you have the find the right dose for yourself.

Good luck

Yes, I’ll push through and see if it lets up. Actually kind of amazing how fast the balls started to come back. Like only a week in.

Another 30 days in. Solved/Solving a lot of the sexual sides I had from mono TRT actually pretty quickly. Hadn’t realized how much wang sensitivity was missing and it’s nice to have nuts again. Also the libido up even more.

But I’m still somewhat wired. Not as bad as the start, but it’s hanging in. Specifically back here to ask what this stuff might be doing to my heart. BP slightly raised, but still in the green. More problematic is my resting heart rate has increased and it takes way longer for it to return to normal after activity. Also, sleep suuuuucks. Up a lot.

It’s probably because your total T and free T has been bumped up by the LH analog , you are now producing testosterone again plus what you are injecting.

Measure your TSH as well. If it’s low it can make it over reactive

I got the same side effect from 500iu 3 times a week, eventually got bloods and e2 was high, i dropped to 250iu and introduced p5p and thats fixed it.

I know you are already at 250iu but maybe try the p5p

In some men hCG spikes aldosterone, which can cause anxiety, hypertension, headaches, difficulty sleeping and water retention. I’m one of those men and have tried it over the past 6 years on and off, with varying protocols. The longest I’ve stayed on it consistently was over 1 year and the symptoms never truly subsided.

I’ve accepted that I cannot use it and have looked to use other alternatives to combat atrophy - kisspeptin-10 and gonadorelin. They don’t “work” quite as well, but for me they come with zero side effects by comparison.

It’s looking more and more like that for me as well. At the 9 week mark I decided to come off it; just couldn’t take being agitated constantly and it drove my bp and heart rate up near week 6 and started killing my libido a bit. I will mellow and try again at 100x3 instead of 250x3.

Usually I start to feel better after close to a week off and essentially back to normal after 2 weeks off.

Look at kisspeptin-10 or gonadorelin as alternatives if interested. The downside is they’re both pulsatile in nature, which means 3-6 doses per day.

Did you find that while you were experiencing this spiking of ald it tanked your estrogen? After a few weeks on HCG my first bloods on it showed my E2 was substantially lower. My provider couldn’t figure it out, and neither could anyone on here.

I’m about 2 1/2 months into adding hcg to my test cyp to try and improve sensitivity and orgasms… and I’ve been feeling kind of light headed here and there.

This morning I woke up so dizzy/light headed I pretty much staggered to the washroom and barfed. It calmed down pretty quickly. But, it freaked me out enough to get checked out at the hospital. The doc had them give me a CT scan and all good. That’s all I was worried about.

This has to be from hcg eh?

Usually if anything hcg tends to increase estrogen through a slight increase in testosterone.

Hard to say. If you continue feeling that way, remove the hcg and if you feel “back to normal” in a week or two, hcg was likely the culprit.

1 Like